By Topic

Robust stability of 2-D discrete systems described by the Fornasini-Marchesini second model employing quantization/overflow nonlinearities

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Kar, H. ; Dept. of Electr. Electron. Eng., Atilim Univ., Ankara, Turkey ; Singh, V.

New criteria for the global asymptotic stability of the uncertain two-dimensional (2-D) discrete systems described by the Fornasini-Marchesini second local state-space model under various combinations of overflow and quantization nonlinearities are established. Sufficient conditions for the uncertain 2-D discrete systems to be free of overflow oscillations under a generalized overflow arithmetic are presented.

Published in:

Circuits and Systems II: Express Briefs, IEEE Transactions on  (Volume:51 ,  Issue: 11 )